# SDR HEEA0015725

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2269A
- Make and model: Bell 206B-3
- Aircraft serial: 3608
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Tank Unit
- Part number: 774000381
- Condition: Out Of Tolerance
- Location: Fuel System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER IN FUEL TANK  TRANSMITS HIGH OUT OF TOLERANCE.
